# SDR WTAA950141

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - POSSIBLE BIRD STRIKE REPORTED ABOVE FIRST OFFICER'S WINDSCREEN DURING TAKEOFF AT FAT.  MAINTENANCE INSPECTED AIRCRAFT.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
